MathSciNet Relay Station
MathSciNet bibliographic data
MR2277928 34F05 (34D23)
Ji, Chunyan; Jiang, Daqing; Shi, Ningzhong; O'Regan, Donal Existence, uniqueness, stochastic persistence and global stability of positive solutions of the logistic equation with random perturbation. Math. Methods Appl. Sci. 30 (2007), no. 1, 77–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement